A differentiable homotopy to compute Nash equilibria of n-person games

R.J.A.P. Peeters

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)159-185
Number of pages26
JournalEconomic Theory
Volume18
Publication statusPublished - 2001

Cite this

@article{9c7ab3c1784e468bbccb53439ede89ce,
title = "A differentiable homotopy to compute Nash equilibria of n-person games",
author = "R.J.A.P. Peeters",
note = "Pagination: 26",
year = "2001",
language = "English",
volume = "18",
pages = "159--185",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",

}

A differentiable homotopy to compute Nash equilibria of n-person games. / Peeters, R.J.A.P.

In: Economic Theory, Vol. 18, 2001, p. 159-185.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A differentiable homotopy to compute Nash equilibria of n-person games

AU - Peeters, R.J.A.P.

N1 - Pagination: 26

PY - 2001

Y1 - 2001

M3 - Article

VL - 18

SP - 159

EP - 185

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

ER -